What are the side effects of Snorting Oxycodone?

Oxycodone is an opiate drug with a time-release mechanism that allows the drug to be slowly release in the body over a period-of-time. When this drug is administered other than the prescribed oral-ingestion, this time-release feature is circumvented. Snorting oxycodone can have long-term and immediate effects, which can be perilously dangerous. The nasal membrane has the capacity to instantly suck-up the drugs; it gives an instant jolt to the body system, affecting almost every body part. The first organ that is likely to get affected is the brain. Snorting an 80 mg oxycodone which is supposed to be released in a long span of time produces instant rush to the brain, which has adverse side effects to the body system. This can lead to an overdose which will decrease your heart rate; lower your blood pressure and shuts off that part of the brain, which controls your breathing, leading to slow asphyxia and even death.

What-are-the-side-effects-of-Snorting-Oxycodone

When a person snorts oxycodone and gets overdose, you will see some physical manifestations that will signal you of his condition. An oxycodone-overdosed person has damp and icy skin, constricted pupils, sluggishness, slow heartbeat, shallow breathing and even unconsciousness. A person who is suffering from other conditions might manifest more severe symptoms when snorting this drug. For instance, a person who is pregnant, suffering from a liver or kidney disease, enlarged prostate, gallbladder disease, asthma, sleep apnea and other breathing problems might have more severe indications compared to people who do not have these conditions. Oxycodone is especially harmful to unborn fetus and maybe passed on through mother’s milk, which is also dangerous to babies, when taken under prescription. The side effects of this drug to both unborn fetus and babies, is multiplied when oxycodone is taken through the nasal membrane.

People who are under the influence of alcohol or had taken any food that contain alcohol should stay away from oxycodone, especially from snorting this drug. The combination of alcohol and this opiate drug can have a destructive effect on the person, which may heighten the probability of overdosing of the drug, especially if administered nasally. Snorting oxycodone will impair the sensitive nasal membrane and will provide opportunity for other contaminants to get into your system. When you sniff the drug, you might be sniffing other toxins that will aggravate the situation or expose you to illness.

Leave a Reply

Your email address will not be published. Required fields are marked *